# SDR A6WA2018070645919

- Difficulty date: June 28, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK NR 1 CORRODED.  REPLACED SEAT TRACK NR 1 IAW SRM 53-01-11.
